MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE BALLOON BUTTON; LOW PROFILE GASTROSTOMY FEEDING TUBE

APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE BALLOON BUTTON; LOW PROFILE GASTROSTOMY FEEDING TUBE
Model Number M1-5-1208-I
Medical Device Problem Codes Material Rupture (1546); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Skin Inflammation/ Irritation (4545); Swelling/ Edema (4577)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a response to medsun report # (b)(4) which was received by amt from the fda on 09/15/2025.The occurrence was originally reported to amt on 08/27/2025 by the same initial reporter.Based on the provided information, the complaint is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Amt worked with the original reporter to obtain the device for examination and performed an inspection of the device once returned.Examination of the device was able to confirm the reported complaint that the balloon had failed.Recent trending data shows no anomalies in reported failures from the field.The complaint information has been logged into our complaint database for trending purposes.Information regarding device investigation can be found under complaint (b)(4).
 
Event or Problem Description
Per the original reporter in medsun report #:(b)(4), it was reported that, "during shift report, day rn was told that the g tube was "loose" and commented on by pt's mother and nurse.Pt's skin surrounding the g tube is erythematous, edematous, and painful to the touch.At approx.1300 bedside rn performed routine g [gastric] tube cares consisting of cleansing with ns and gauze, applying manuka honey, and reapplying tape-per wound order (no turning).Rn noted how loose the g tube was but safely performed cares.Afterwards, at approx 1315, rn attempted to obtain a girth, at which time the pt bore down in pain and rn witnessed the g tube button dislodge and immediately called the np [nurse practitioner] to bedside.Upon investigating, it was noted that the g tube balloon had a pinhole leak in it and was deflated, verified by the observation of a leak when instilling new water into the balloon".

Brand Name
MINI ONE BALLOON BUTTON
Common Device Name
LOW PROFILE GASTROSTOMY FEEDING TUBE
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
ellyn smith
8006 katherine boulevard
brecksville, OH 44141
4402622539
MDR Report Key23282564
Report Number1526012-2025-00015
Device Sequence Number8761892
Product Code KNT
UDI-Device Identifier00842071113810
UDI-Public00842071113810
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K161413
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1-5-1208-I
Device Catalogue NumberM1-5-1208-I
Device Lot Number240318-519
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age2 MO
Patient SexFemale